Pure and Applied Mathematics Quarterly

Volume 17 (2021)

Number 2

Special Issue: In Honor of David Mumford

Guest Editors: Ching-Li Chai, Amnon Neeman

Brauer groups of involution surface bundles

Pages: 649 – 669

DOI: https://dx.doi.org/10.4310/PAMQ.2021.v17.n2.a4

Authors

Andrew Kresch (Institut für Mathematik,Universität Zürich, Switzerland)

Yuri Tschinkel (Courant Institute, New York, N.Y., U.S.A.; and the Simons Foundation, New York, N.Y., U.S.A.)

Abstract

We present an algorithm to compute the Brauer group of involution surface bundles over rational surfaces.

Keywords

Brauer group, involution surface bundle

2010 Mathematics Subject Classification

Primary 14E08. Secondary 14J60, 14M20.

The full text of this article is unavailable through your IP address: 3.236.121.117

The second-named author was partially supported by NSF grant 1601912.

Received 12 September 2018

Accepted 14 June 2019

Published 12 May 2021